# SDR USAA2014100200002

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 41,804 hours, 24,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMER LIGHT COVER AT SEAT 22C MISSING.  INSTALLED SEAT 22C EMER LIGHT LENS.  OPERATIONS CHECKED OK IAW AMM 33-51-19.
